# SDR ASAA9880077

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD OVERHEAD EMERGENCY LIGHT IN THE CATWALK AREA WAS FOUND INOPERATIVE.  REPAIRED WIRING TO LGIHT ASSEMBLY AND OPERATED NORMALLY.  (M)
